Alert archive / Nebraska / Frost Advisories in 2021
Frost Advisory 1, NWS Hastings, NE
NWS Hastings, NE issued this frost advisory at May 3, 2021, 4:29 AM CDT for 4 counties in Nebraska. It took effect at May 4, 2021, 4:00 AM CDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- May 3, 2021, 4:29 AM CDT (09:29 UTC)
- In effect from
- May 4, 2021, 4:00 AM CDT
- Expired
- May 4, 2021, 9:00 AM CDT
- In force
- 5 hr
- Issued by
- NWS Hastings, NE
Counties Dawson County, NE, Greeley County, NE, Sherman County, NE, Valley County, NE
The radar
The Grand Island radar (KUEX), 122 km from the middle of the area, began a volume at 09:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 9.5 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1171 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 329 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
204 WWUS73 KGID 030929 NPWGID URGENT - WEATHER MESSAGE National Weather Service Hastings NE 429 AM CDT Mon May 3 2021 NEZ039-040-046-060-032100- /O.NEW.KGID.FR.Y.0001.210504T0900Z-210504T1400Z/ Valley-Greeley-Sherman-Dawson- Including the cities of Ord, Greeley, Spalding, Scotia, Wolbach, Loup City, Sherman Reservoir, Litchfield, Lexington, Cozad, Willow Island, and Gothenburg 429 AM CDT Mon May 3 2021 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM CDT TUESDAY... * WHAT...Temperatures dropping as low as 34 to 36 degrees, along with light winds and clearing skies, could result in areas of frost. * WHERE...Valley, Greeley, Sherman and Dawson Counties. * WHEN...From 4 AM to 9 AM CDT Tuesday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. * ADDITIONAL DETAILS...Patchy frost cannot be ruled out within portions of counties just outside the Advisory area, but the Advisory counties have the most favorable conditions for frost likelihood and coverage. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ Pfannkuch
4 follow-up statements
736 WWUS73 KGID 032032 NPWGID URGENT - WEATHER MESSAGE National Weather Service Hastings NE 332 PM CDT Mon May 3 2021 NEZ039-040-046-060-040445- /O.CON.KGID.FR.Y.0001.210504T0900Z-210504T1400Z/ Valley-Greeley-Sherman-Dawson- Including the cities of Ord, Greeley, Spalding, Scotia, Wolbach, Loup City, Sherman Reservoir, Litchfield, Lexington, Cozad, Willow Island, and Gothenburg 332 PM CDT Mon May 3 2021 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT TUESDAY... * WHAT...Temperatures dropping as low as 34 to 36 degrees, along with light winds and clearing skies, could result in areas of frost. * WHERE...Valley, Greeley, Sherman and Dawson Counties. * WHEN...From 4 AM to 9 AM CDT Tuesday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. * ADDITIONAL DETAILS...Patchy frost cannot be ruled out within portions of counties just outside the Advisory area, but the Advisory counties have the most favorable conditions for frost likelihood and coverage. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ Wesely
868 WWUS73 KGID 040037 NPWGID URGENT - WEATHER MESSAGE National Weather Service Hastings NE 737 PM CDT Mon May 3 2021 NEZ039-040-046-060-041200- /O.CON.KGID.FR.Y.0001.210504T0900Z-210504T1400Z/ Valley-Greeley-Sherman-Dawson- Including the cities of Ord, Greeley, Spalding, Scotia, Wolbach, Loup City, Sherman Reservoir, Litchfield, Lexington, Cozad, Willow Island, and Gothenburg 737 PM CDT Mon May 3 2021 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT TUESDAY... * WHAT...Temperatures as low as 34 to 36 degrees, along with light winds and clearing skies, could result in areas of frost. * WHERE...Sherman, Valley, Dawson and Greeley Counties. * WHEN...From 4 AM to 9 AM CDT Tuesday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. * ADDITIONAL DETAILS...Patchy frost cannot be ruled out within portions of counties just outside the Advisory area, but the Advisory counties have the most favorable conditions for frost likelihood and coverage. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
058 WWUS73 KGID 040830 NPWGID URGENT - WEATHER MESSAGE National Weather Service Hastings NE 330 AM CDT Tue May 4 2021 NEZ039-040-046-060-041400- /O.CON.KGID.FR.Y.0001.210504T0900Z-210504T1400Z/ Valley-Greeley-Sherman-Dawson- Including the cities of Ord, Greeley, Spalding, Scotia, Wolbach, Loup City, Sherman Reservoir, Litchfield, Lexington, Cozad, Willow Island, and Gothenburg 330 AM CDT Tue May 4 2021 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * WHAT...Temperatures as low as 33 to 36 degrees, along with light winds and gradually decreasing cloud cover, could result in areas of frost. * WHERE...Sherman, Valley, Dawson and Greeley Counties. * WHEN...Until 9 AM CDT this morning. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. * ADDITIONAL DETAILS...Frost development is most favored in those places where skies manage to clear out, and least likely where lingering high clouds hang around the longest. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ Pfannkuch
513 WWUS73 KGID 041359 NPWGID URGENT - WEATHER MESSAGE National Weather Service Hastings NE 859 AM CDT Tue May 4 2021 NEZ039-040-046-060-041500- /O.EXP.KGID.FR.Y.0001.000000T0000Z-210504T1400Z/ Valley-Greeley-Sherman-Dawson- Including the cities of Ord, Greeley, Spalding, Scotia, Wolbach, Loup City, Sherman Reservoir, Litchfield, Lexington, Cozad, Willow Island, and Gothenburg 859 AM CDT Tue May 4 2021 ...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING... Temperatures have warmed into the 40s and frost is no longer a threat. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this frost advisory went out at May 3, 1:39 AM CDT, 2 hours 50 minutes earlier.
Area forecast discussion, May 3, 1:39 AM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION National Weather Service Hastings NE 139 AM CDT Mon May 3 2021 ...Aviation Update... .DISCUSSION...(This evening through Sunday) Issued at 325 PM CDT Sun May 2 2021 Focus is on thunderstorms/severe weather late this evening/tonight... The pattern aloft featured west/southwest flow ahead of a couple shortwave troughs translating through the northern/central Rockies towards the plains. At the surface, low pressure was centered in southeast CO with a dry line extending to the south, and a cold front was oriented to the north into far southwest Neb on into central South Dakota. Moisture advected north into our region in southerly flow ahead of the front and dps have risen into the upper 50s/around 60F across much of our cwa. The morning low cloud cover has become more scattered this aftn, allowing for increasing insolation and destabilization. The latest SPC meso page shows instability around 1500 j/kg already and models prog instability around 2000 j/kg by evening before the cold front arrives. The progressing cold frontal boundary will provide the focus/lift for showers/thunderstorms as we head through the evening/overnight hours with latest CAMs showing initial storm development as early as 5 PM but more so 7-8 PM or after. Storms are expected to align along the boundary while western convection along the front range/high plains rolls eastward...with a complex of storms impacting our region into tonight. Conditions will be favorable for strong to severe storms...bringing a primary damaging wind threat with 70 mph winds possible along a line of storms...and storms will also be capable of producing large hail around the size of ping pong balls. The latest SPC Day 1 outlook has upgraded portions of north central KS to an enhanced severe weather risk and the slight risk extends into southwest Neb. Heavy rainfall is also a concern from the storms given the moisture availability with dps around 60F and precipitable water values ranging from 0.75" to 1.25" (which average 1-2 standard deviations above normal for this time of year). Our current QPF ranges from roughly a third of an inch on the low end to around 2" on the high end and as is the nature of convection...there will be winners and losers on rainfall with some locations seeing little rain and other areas could exceed the 2" amount. There is still some uncertainty on where the axis of heavy rain will align and overall trends have shifted a little farther to the south/southwest. Also tonight, the cold frontal passage will be a noticeable one. Aside from the storms, the front will bring an abrupt wind shift to the north and wind speeds will ramp up behind the boundary. Wind gusts of 35-40 mph are expected to be common and would not be surprised if a few locations see gusts near 50 mph. For the most part, the convection is expected to depart by daybreak Monday with perhaps some lingering showers/storms in our eastern or far southern zones. Monday's weather is not looking overly nice with noticeably cooler temps, strong/gusty north winds and clouds around. Towards Monday night, an upper trough moving out of the Central Rockies is expected to bring another round of precip to portions of the Southern and Central Plains region, mainly to our south across KS and have carried buffer pops. Temperaturewise, our northwest zones are forecast to see some chilly overnight low temps Monday night/Tuesday morning with readings in the low/mid 30s and some frost development is possible. Our region generally stays in a cooler pattern under the influence of an upper trough for much of the upcoming week, with several days of highs in the 60s and lows in the 30s/40s. Small chances for precip return around the middle of the workweek and and return again intermittently for next weekend. Temps looks to moderate to some degree late in the week/next weekend with high temps closer to the 70 degree mark. && .AVIATION...(For the 06Z KGRI/KEAR TAFS through 06Z Tuesday) Issued at 138 AM CDT Mon May 3 2021 General overview: We are down to the last 1-4 hours few hours of steady, lingering light rain (lasting longer at KGRI than KEAR), with dry conditions then likely through the remainder of the period. The lingering rain is light enough that VFR visibility will likely prevail from here on out. Ceilings are a major question mark, as the overall likelihood/duration of MVFR ceiling appears to have backed off versus expectations from the 00Z TAF issuance. As a result, have now confined the window of opportunity for MVFR to the 12-20Z time frame (and even then suspect it may not be solidly last that entire time before lifting to at least low-end VFR and/or scattering out). As for winds, the ongoing convection has actually kept winds a bit lighter/more variable in direction the past several hours, but based on upstream obs a steadier/gusty north wind is not far away, and expect much of especially the 12-00Z time frame to feature sustained speeds commonly around 20KT/gusts to around 30KT. Winds will start dropping off again Monday evening, with speeds by around sunset/especially after easing down to around 10KT. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && DISCUSSION...Fay AVIATION...Pfannkuch
Hazardous weather outlook, May 3, 12:21 AM CDT, 4 hours 8 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Hastings NE 1221 AM CDT Mon May 3 2021 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 031200- Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance- Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York- Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin- Webster-Nuckolls-Thayer- 1221 AM CDT Mon May 3 2021 This Hazardous Weather Outlook is for south central Nebraska and portions of north central Kansas. .DAY ONE...Overnight. Although the threat for severe thunderstorms has ended for the night, general, non-severe storms capable of producing brief heavy rain, small hail and wind gusts up to around 45 MPH will remain possible through around 3 AM in far southeast portions of the outlook area, particularly within Thayer, Nuckolls and Fillmore counties. Due to small corridors of very heavy rain that fell Sunday afternoon and evening, various Flash Flood Warnings, Flood Advisories and a Flood Warning remain in effect early this morning, affecting portions of the following counties: Hamilton, Adams, Kearney, Phelps, Gosper, Polk, York and Rooks. Please refer to the Warning and Advisory statements for more details. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Thunderstorm chances exist for various portions of the outlook area Wednesday afternoon and evening, and then Friday night into Saturday night. At this time, the threat for severe storms appears low for Wednesday, but it is too early to confidently assess the severe storm potential Friday night into Saturday. Early Tuesday morning, it could get just cold enough to allow some frost to develop, mainly for locations west of a line from Cambridge to Loup City to Greeley. However, sub-freezing temperatures are not anticipated. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any flooding impacts, particularly any possible water covering roads. && More information may be obtained at the following web page: https://www.weather.gov/hastings Pfannkuch
In the hours before
Local storm report, May 2, 10:30 PM CDT, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1030 PM CDT SUN MAY 2 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1006 PM FLASH FLOOD AURORA 40.86N 98.00W
05/02/2021 HAMILTON NE EMERGENCY MNGR
FLOODED STREETS IN AURORA, INCLUDING
UNDERPASS ON HIGHWAY 14.
&&
MHSpecial weather statement, May 2, 11:14 PM CDT, 5 hours 15 minutes before
Special Weather Statement
National Weather Service Hastings NE
1114 PM CDT Sun May 2 2021
KSZ007-NEZ077-085>087-030515-
Jewell KS-Thayer NE-Nuckolls NE-Webster NE-Fillmore NE-
1114 PM CDT Sun May 2 2021
...SIGNIFICANT WEATHER ADVISORY FOR JEWELL...NUCKOLLS...SOUTHEASTERN
WEBSTER...SOUTHEASTERN FILLMORE AND THAYER COUNTIES UNTIL 1215 AM
CDT...
At 1114 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Milligan to Oak to near Esbon. Movement
was southeast at 25 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Geneva, Superior, Hebron, Mankato, Deshler, Exeter, Nelson, Shickley,
Davenport, Milligan, Bruning, Chester, Guide Rock, Alexandria, Burr
Oak, Hardy, Ruskin, Ohiowa, Esbon and Formoso.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
north central Kansas...and south central Nebraska.
LAT...LON 4000 9737 4000 9793 3975 9793 3961 9839
4005 9852 4035 9793 4035 9783 4042 9782
4067 9740 4064 9737
TIME...MOT...LOC 0414Z 325DEG 21KT 4056 9743 4026 9791 3979 9845
MangelsLocal storm report, May 2, 11:29 PM CDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1129 PM CDT SUN MAY 2 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 PM FLOOD 2 ENE JUNIATA 40.60N 98.46W
05/02/2021 ADAMS NE PUBLIC
REPORT FROM MPING: STREET/ROAD FLOODING;
STREET/ROAD CLOSED; VEHICLES STRANDED.
&&
MANGELSLocal storm report, May 2, 11:41 PM CDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1141 PM CDT SUN MAY 2 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM HEAVY RAIN AURORA 40.87N 98.00W
05/02/2021 M3.57 INCH HAMILTON NE MESONET
DAILY TOTAL FROM DAVIS WEATHERLINK STATION.
LIGHT RAIN STILL ONGOING.
&&
MANGELSLocal storm report, May 3, 12:08 AM CDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1208 AM CDT MON MAY 3 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM HAIL 9 N STOCKTON 39.56N 99.29W
05/02/2021 E1.00 INCH ROOKS KS DEPT OF HIGHWAYS
HAIL VISIBLE ON HIGHWAY CAMERA AT BOW CREEK
BRIDGE. ESTIMATED TO BE AROUND QUARTER SIZE.
&&
MANGELSLocal storm report, May 3, 12:10 AM CDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HASTINGS NE
1210 AM CDT MON MAY 3 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM HAIL 8 SSE GLADE 39.57N 99.27W
05/02/2021 E0.70 INCH PHILLIPS KS PUBLIC
0637 PM HAIL 9 N STOCKTON 39.56N 99.29W
05/02/2021 E1.00 INCH ROOKS KS DEPT OF HIGHWAYS
HAIL VISIBLE ON HIGHWAY CAMERA AT BOW CREEK
BRIDGE. ESTIMATED TO BE AROUND QUARTER SIZE.
0732 PM TSTM WND GST 1 WSW CAMBRIDGE 40.28N 100.19W
05/02/2021 M64 MPH FURNAS NE STORM CHASER
MEASURED WITH A HAND HELD ANEMOMETER.
0745 PM HAIL MINDEN 40.50N 98.95W
05/02/2021 E1.25 INCH KEARNEY NE AMATEUR RADIO
0748 PM HAIL MINDEN 40.50N 98.95W
05/02/2021 E1.75 INCH KEARNEY NE AMATEUR RADIO
0750 PM TORNADO 1 SSE AURORA 40.85N 98.00W
05/02/2021 HAMILTON NE EMERGENCY MNGR
EMERGENCY MANAGER CONFIRMS THAT A LANDSPOUT
BLEW IN GARAGE DOORS AT A STORAGE UNIT ON
THE EXTREME SOUTH SIDE OF AURORA NEAR
HIGHWAY 14. SEVERAL VIDEOS OF THIS ACTIVITY
ALSO RECEIVED VIA SOCIAL MEDIA.
0800 PM TORNADO 5 WSW STROMSBURG 41.08N 97.67W
05/02/2021 POLK NE EMERGENCY MNGR
EMERGENCY MANAGER REPORTS A HORSE TRAILER
FLIPPED ALONG HIGHWAY 66 FROM A LIKELY
LANDSPOUT. TIME ESTIMATED BASED ON SEVERAL
REPORTS WE RECEIVED OF LANDSPOUTS VISIBLE
FROM THE BENEDICT AND STROMSBURG AREAS.
0820 PM FLOOD 4 SE KENESAW 40.59N 98.60W
05/02/2021 ADAMS NE PUBLIC
REPORT OF WATER OVER COUNTY ROAD WESTER OF
JUNIATA.
0830 PM FLOOD 5 NW STOCKTON 39.50N 99.34W
05/02/2021 ROOKS KS PUBLIC
COUNTY DISPATCH RELAYED REPORT OF OVER 4
INCHES OF RAIN AND WATER OVER F ROAD. NO
ESTIMATES OF DEPTH OF WATER. APPROXIMATE
TIME.
0850 PM HEAVY RAIN 3 S SHELBY 41.15N 97.43W
05/02/2021 M3.75 INCH POLK NE EMERGENCY MNGR
EM RAIN GAUGE MEASURED.
0901 PM TSTM WND GST 1 W LOGAN 39.66N 99.58W
05/02/2021 M68 MPH PHILLIPS KS MESONET
MESONET STATION EW3001.
0932 PM TSTM WND GST 6 SSW STOCKTON 39.35N 99.30W
05/02/2021 M56 MPH ROOKS KS MESONET
ROOKS COUNTY AIRPORT.
0945 PM FLASH FLOOD 1 NE MINDEN 40.51N 98.94W
05/02/2021 KEARNEY NE PUBLIC
FACEBOOK POST OF FLOODED UNDERPASS IN
MINDEN.
0952 PM FLOOD 2 ENE JUNIATA 40.60N 98.46W
05/02/2021 ADAMS NE PUBLIC
REPORT FROM MPING: STREET/ROAD FLOODING;
STREET/ROAD CLOSED; VEHICLES STRANDED.
1006 PM FLASH FLOOD AURORA 40.86N 98.00W
05/02/2021 HAMILTON NE EMERGENCY MNGR
FLOODED STREETS IN AURORA, INCLUDING
UNDERPASS ON HIGHWAY 14.
1015 PM TSTM WND GST SMITH CENTER AIRPORT 39.76N 98.79W
05/02/2021 M59 MPH SMITH KS AWOS
1140 PM HEAVY RAIN AURORA 40.87N 98.00W
05/02/2021 M3.57 INCH HAMILTON NE MESONET
DAILY TOTAL FROM DAVIS WEATHERLINK STATION.
LIGHT RAIN STILL ONGOING.
&&The office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 7:05 PM CDT | Special Weather Statement | GID | Adams, Kearney, Phelps | 25 min |
| May 2, 7:29 PM CDT | Special Weather Statement | GID | Adams, Gosper, Kearney, Phelps | 31 min |
| May 2, 7:35 PM CDT | Special Weather Statement | GID | Polk | 25 min |
| May 2, 7:35 PM CDT | Severe Thunderstorm Warning | GID | Furnas, Gosper, Harlan, Phelps | 40 min |
| May 2, 7:40 PM CDT | Severe Thunderstorm Warning | GID | Adams, Kearney | 35 min |
| May 2, 7:43 PM CDT | Severe Thunderstorm Warning | GID | Polk | 32 min |
| May 2, 7:50 PM CDT | Special Weather Statement | GID | Hamilton | 25 min |
| May 2, 7:57 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, York | 33 min |
| May 2, 8:10 PM CDT | Severe Thunderstorm Warning | GID | Adams, Kearney | 35 min |
| May 2, 8:12 PM CDT | Severe Thunderstorm Warning | GID | Polk, York | 33 min |
| May 2, 8:16 PM CDT | Special Weather Statement | GID | Adams, Hamilton, Kearney, Phelps, Polk, York | 44 min |
| May 2, 8:19 PM CDT | Areal Flood Advisory | GID | Adams, Kearney | 100 min |
| May 2, 8:32 PM CDT | Areal Flood Advisory | GID | Gosper, Kearney, Phelps | 5 hr |
| May 2, 8:35 PM CDT | Areal Flood Advisory | GID | Polk, York | 12 hr |
| May 2, 8:43 PM CDT | Severe Thunderstorm Warning | GID | Polk, York | 32 min |
| May 2, 8:54 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Furnas, Harlan | 51 min |
| May 2, 9:11 PM CDT | Flash Flood Warning | GID | Adams, Kearney, Phelps | 6 hr |
| May 2, 9:26 PM CDT | Special Weather Statement | GID | Franklin | 49 min |
| May 2, 9:45 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Harlan, Webster | 45 min |
| May 2, 10:12 PM CDT | Flash Flood Warning | GID | Hamilton | 6 hr |
| May 2, 10:30 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Nuckolls, Webster | 45 min |
| May 2, 11:14 PM CDT | Special Weather Statement | GID | Fillmore, Nuckolls, Thayer | 61 min |
| May 3, 3:12 AM CDT | Areal Flood Warning | GID | Adams, Kearney, Phelps | 7 hr |
| May 3, 3:47 AM CDT | Areal Flood Warning | GID | Hamilton | 6 hr |
Nearby
Frost Advisories in Nebraska, 2021Every frost advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.